# SDR CA990115025

- Difficulty date: November 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Fokker F.28 MK 1000
- Engine: Rroyce SPEY55515
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Condition: Failed
- Location: Turbine Section
- Stage of operation: CR
- Nature of condition: E, J
- Precautionary procedure: E

## Discrepancy

(CAN) PROVISIONAL ASSESSMENT IS THE LP TURBINE HAD A BLADE FAILURE.
